Alert archive / Florida / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 102, NWS Miami, FL

June 23, 2009Broward County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 23, 2009, 6:45 PM EDT for Broward County, Florida. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2009, 6:45 PM EDT (22:45 UTC)
Expired
Jun 23, 2009, 7:15 PM EDT
In force
30 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Broward County, FL

What was reported inside it

TimeReportWhereRemark
Jun 23, 6:55 PM EDTHAIL 0.88Pompano Beach, FLPUBLIC REPORTED NICKEL SIZE HAIL AT US 1 AND ATLANTIC BLVD. POMPANO BEACH ALSO REPORTED WIND GUSTS UP TO 44 KNOTS AT 653 PM EDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 2:33 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 10.8 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2009-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4163 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2009-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4163 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
501 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
1.0
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 232245
SVRMFL
FLC011-232315-
/O.NEW.KMFL.SV.W.0102.090623T2245Z-090623T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
645 PM EDT TUE JUN 23 2009

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BROWARD COUNTY IN SOUTH FLORIDA.

* UNTIL 715 PM EDT

* AT 644 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR POMPANO BEACH...AND MOVING
  SOUTHEAST AT 45 MPH.

* THE STORM WILL AFFECT...
  LAUDERDALE BY THE SEA...
  PORT EVERGLADES...
  AND SURROUNDING COMMUNITIES.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR SOUTHERN FLORIDA.

LAT...LON 2618 8010 2606 8010 2600 8011 2633 8029
      2634 8023 2633 8021 2633 8014 2632 8007
      2629 8007
TIME...MOT...LOC 2245Z 311DEG 39KT 2621 8011

$$

BAXTER
1 follow-up statement
398 
WWUS52 KMFL 232310
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
710 PM EDT TUE JUN 23 2009

FLC011-232320-
/O.EXP.KMFL.SV.W.0102.000000T0000Z-090623T2315Z/
BROWARD FL-
710 PM EDT TUE JUN 23 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BROWARD COUNTY
WILL EXPIRE AT 715 PM EDT...

NATIONAL WEATHER SERVICE RADAR INDICATES THAT THE THUNDERSTORM WILL BE
OUT OF THE WARNED AREA BY 7:15 PM EDT. THUS THE THUNDERSTORM WARNING WILL
EXPIRE AT 715 PM EDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR SOUTHERN FLORIDA.

LAT...LON 2618 8010 2606 8010 2600 8011 2633 8029
      2634 8023 2633 8021 2633 8014 2632 8007
      2629 8007
TIME...MOT...LOC 2310Z 311DEG 39KT 2603 7988

$$

BAXTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:57 PM EDT, 3 hours 48 minutes earlier.

Area forecast discussion, Jun 23, 2:57 PM EDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
257 PM EDT TUE JUN 23 2009

.DISCUSSION...SEVERE THUNDERSTORM WATCH WAS ISSUED EARLIER FOR MOST
OF CENTRAL AND SOUTHERN FLORIDA. THE ATMOSPHERE OVER SOUTHEAST
FLORIDA HAD STABILIZED BUT SINCE THEN HAS DESTABILIZED. SPC IS
PLANNING TO REISSUE ANOTHER WATCH FOR ALL OF SOUTH FLORIDA.

MID/UPPER LEVEL LOW ABOUT 31N/72W IS SPITTING OUT A DECENT SHORT
WAVE MOVING SOUTH THROUGH CENTRAL FLORIDA AND WITH VERY
UNSTABILIZED ATMOSPHERE, SEVERE STORMS ARE A GOOD POSSIBILITY OVER
CENTRAL AND SOUTH FLORIDA.

FOR THE REST OF THE WEEK, HAVE FOLLOWED THE GFS40 MOS GUIDANCE NUMBERS
WITH SCATTERED SHOWERS AND THUNDERSTORMS EVERY AFTERNOON AND EARLY
EVENING. THE TROFING OVER THE ATLANTIC WILL MOVE NORTHEAST AND THE
INFLUENCE FROM SHORT WAVE WILL BE MUCH LESS WITH RIDGING BUILDING
BACK OVER OUR AREA SOMEWHAT AND EXPECT MORE NORMAL TEMPS AND POPS
THROUGH THE WEEKEND.

&&

.MARINE...WINDS WILL BE 15 KNOTS OR LESS AND SEAS 4 FEET OR LESS
THROUGH THE PERIOD.

&&

.FIRE WEATHER...NO CONCERNS AT THIS TIME SINCE HUMIDITIES ARE
ABOVE CRITICAL VALUES..DISCUSSION...

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  75  89  77  89 / 20 30 30 40
FORT LAUDERDALE  75  89  76  88 / 30 50 30 50
MIAMI            75  90  76  89 / 30 50 30 50
NAPLES           78  90  75  88 / 30 50 30 40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR FLZ063-
     FLZ066-FLZ067-FLZ068-FLZ069-FLZ070-FLZ071-FLZ072-FLZ073-
     FLZ074-FLZ075-FLZ168-FLZ172-FLZ173-FLZ174.

     HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR FLZ069.

AM...SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR AMZ610-
     AMZ630-AMZ650-AMZ651.

GM...SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR GMZ656-
     GMZ657.

&&

LONG TERM...18/GR
SHORT TERM/AVIATION...65/GS
Hazardous weather outlook, Jun 23, 2:55 PM EDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
255 PM EDT TUE JUN 23 2009

FLZ063-066>075-168-172>174-240715-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
255 PM EDT TUE JUN 23 2009

...SEVERE THUNDERSTORM WATCH ALL OF SOUTH FLORIDA UNTIL 9 PM EDT...
...HEAT ADVISORY COASTAL COLLIER COUNTY UNTIL 8 PM EDT...
...MODERATE RISK OF RIP CURRENTS ALONG THE GULF COAST...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

RIP CURRENTS: WEST WINDS OF AROUND 15 MPH WILL PRODUCE A
MODERATE RISK OF RIP CURRENTS ALONG THE GULF COAST.

THUNDERSTORMS: SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
ARE EXPECTED THIS AFTERNOON AND EVENING AND SOME THUNDERSTORMS MAY
POSSIBLY BECOME SEVERE OVER THE WESTERN PORTIONS OF SOUTH FLORIDA
WITH WIND GUSTS TO NEAR 60 MPH. HAIL TO PENNY SIZE MAY ALSO BE
POSSIBLE ALONG WITH FREQUENT LIGHTNING AND HEAVY RAINFALL.

TORNADOES: THE STRONGEST THUNDERSTORMS WILL ALSO BE CAPABLE OF
PRODUCING A BRIEF TORNADO.

WATERSPOUTS: THE STRONGEST THUNDERSTORMS AS THEY MOVE OFFSHORE
INTO THE GULF WATERS WILL BE CAPABLE OF PRODUCING A WATERSPOUT.

WIND: WIND GUSTS TO NEAR 60 MPH MAY BE POSSIBLE TODAY IN THE
STRONGEST THUNDERSTORMS.

HAIL: HAIL TO NEAR NICKEL SIZE MAY BE POSSIBLE TODAY IN THE
STRONGEST THUNDERSTORMS.

FLOODING: THUNDERSTORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY
RAINFALL TODAY WHICH MAY PRODUCE PONDING OF WATER ON POORLY
DRAINED ROADWAYS.

TEMPERATURES: ANOTHER HOT AND HUMID DAY IS EXPECTED ACROSS ALL OF
SOUTH FLORIDA, HOWEVER AFTERNOON THUNDERSTORMS MAY BRING A BRIEF
BIT OF RELIEF TO THE TEMPERATURES. HEAT INDEXES ACROSS THE AREA
WILL STILL TOP OUT AROUND 105 ACROSS THE REGION TODAY AND RANGE
BETWEEN 105 AND 110 ALONG COASTAL COLLIER COUNTY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY THROUGH THE PERIOD
WITH HEAVY RAINFALL, FREQUENT LIGHTNING, AND GUSTY WINDS BEING THE
BIGGEST THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jun 23, 4:48 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
448 PM EDT TUE JUN 23 2009

FLZ073>075-173-174-232130-
MAINLAND MONROE FL-FAR SOUTH MIAMI-DADE COUNTY FL-
METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE FL-COASTAL MIAMI-
DADE COUNTY FL-
448 PM EDT TUE JUN 23 2009

...STRONG THUNDERSTORMS MOVING ACROSS SOUTHERN MIAMI-DADE AND
MAINLAND MONROE COUNTIES...

AT 447 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM UNIVERSITY OF MIAMI
TO PA-HAY OKEE OVERLOOK TO 9 MILES NORTHWEST OF WILDERNESS WATERWAY
SOUTH...MOVING SOUTHEAST AT 40 MPH.

THESE STORMS WILL AFFECT...

INLIKITA...
KEY BISCAYNE...
BLACK PT...
HOMESTEAD MIAMI SPEEDWAY...
HOMESTEAD BAYFRONT PARK...
TURKEY PT...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. LIGHTNING IS THE
NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS
OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR SOUTHERN FLORIDA.

LAT...LON 2574 8019 2548 8034 2540 8032 2539 8023
      2553 8018 2553 8017 2537 8023 2514 8066
      2513 8097 2535 8113 2524 8096 2525 8095
      2532 8097 2539 8115 2558 8124 2553 8083
      2580 8023 2567 8015
TIME...MOT...LOC 2048Z 325DEG 34KT 2568 8026 2545 8077
          2550 8117

GS
Local storm report, Jun 23, 5:10 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
510 PM EDT TUE JUN 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     TSTM WND DMG     FORT LAUDERDALE         26.12N 80.15W
06/23/2009                   BROWARD            FL   NEWSPAPER

            NEW RIVER CENTER, DOWNTOWN FT LAUDERDALE, AT 315 PM
            REPORTED LARGE PANELS RIPPED OFF ROOF.

&&

RAGARCIA
Local storm report, Jun 23, 5:26 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
526 PM EDT TUE JUN 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     WESTON                  26.11N 80.39W
06/23/2009                   BROWARD            FL   NWS EMPLOYEE

            AT WESTON TOWN CENTER AT 345 PM TREES WERE REPORTED DOWN

&&

RAGARCIA
Local storm report, Jun 23, 5:47 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
547 PM EDT TUE JUN 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND GST     11 SE BRIGHTON SEMINOLE 26.96N 80.94W
06/23/2009  E50.00 MPH       AMZ610             FL   BUOY

            MESONET REPORTED WIND GUST OF 50 MPH AT 515 PM

0531 PM     TSTM WND GST     FLAMINGO                25.15N 80.94W
06/23/2009  E0.00 MPH        MAINLAND MONROE    FL   MESONET

            FLAMINGO HANDAR, FLM, REPORT WIND GUST OF 37 KTS OR 43
            MPH AT 531 PM

&&

RAGARCIA
Special weather statement, Jun 23, 5:56 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
556 PM EDT TUE JUN 23 2009

FLZ067-068-232245-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
556 PM EDT TUE JUN 23 2009

...STRONG THUNDERSTORM MOVING ACROSS WEST CENTRAL PALM BEACH
COUNTY...

AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES SOUTHEAST OF BELLE GLADE...MOVING
SOUTHEAST AT 35 MPH.

THIS STORM WILL AFFECT...

  RURAL CENTRAL PALM BEACH COUNTY
  RURAL SOUTHERN PALM BEACH COUNTY

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...DIME-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR SOUTHERN FLORIDA.

LAT...LON 2665 8041 2643 8020 2634 8021 2633 8032
      2642 8059 2661 8075 2676 8064
TIME...MOT...LOC 2155Z 309DEG 31KT 2663 8062

GS
Special weather statement, Jun 23, 6:33 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
633 PM EDT TUE JUN 23 2009

FLZ067-068-071-072-168-172-232300-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-INLAND BROWARD COUNTY FL-
METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
633 PM EDT TUE JUN 23 2009

...STRONG THUNDERSTORM MOVING ACROSS METRO PALM BEACH AND BROWARD
COUNTIES...

AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PARKLAND...MOVING SOUTHEAST AT 40 MPH.

THIS STORM WILL AFFECT...

PARKLAND...
COCONUT CREEK...
POMPANO BEACH...
SEA RANCH LAKES...
FORT LAUDERDALE BEACH...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...DIME-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR SOUTHERN FLORIDA.

LAT...LON 2627 8008 2625 8008 2624 8009 2618 8010
      2610 8010 2609 8011 2633 8034 2642 8024
      2633 8007 2629 8007
TIME...MOT...LOC 2232Z 311DEG 33KT 2633 8023

GS

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:14 PM EDTSpecial Marine WarningMFL61 min
Jun 22, 9:18 PM EDTSpecial Marine WarningMFL57 min
Jun 22, 10:17 PM EDTSpecial Marine WarningMFL58 min
Jun 22, 11:17 PM EDTSpecial Marine WarningMFL58 min
Jun 23, 12:23 AM EDTSpecial Marine WarningMFL82 min
Jun 23, 1:39 AM EDTSpecial Marine WarningMFL2 hr
Jun 23, 3:37 AM EDTSpecial Marine WarningMFL53 min
Jun 23, 4:56 AM EDTSpecial Marine WarningMFL64 min
Jun 23, 5:40 AM EDTSpecial Weather StatementMFLBroward35 min
Jun 23, 6:22 AM EDTSpecial Marine WarningMFL83 min
Jun 23, 6:24 AM EDTSpecial Weather StatementMFLMartin51 min
Jun 23, 6:42 AM EDTSpecial Marine WarningMFL63 min
Jun 23, 6:50 AM EDTSevere Thunderstorm WarningMFLPalm Beach55 min
Jun 23, 7:20 AM EDTSpecial Marine WarningMFL55 min
Jun 23, 7:26 AM EDTSevere Thunderstorm WarningMFLPalm Beach49 min
Jun 23, 7:33 AM EDTSpecial Weather StatementMFLGlades57 min
Jun 23, 7:45 AM EDTSpecial Marine WarningMFL60 min
Jun 23, 7:47 AM EDTSevere Thunderstorm WarningMFLPalm Beach43 min
Jun 23, 7:49 AM EDTSpecial Marine WarningMFL56 min
Jun 23, 8:04 AM EDTSpecial Weather StatementMFLBroward41 min
Jun 23, 8:18 AM EDTSpecial Marine WarningMFL117 min
Jun 23, 8:18 AM EDTSevere Thunderstorm WarningMFLPalm Beach31 min
Jun 23, 8:21 AM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade, Palm Beach54 min
Jun 23, 8:49 AM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade3 hr
Jun 23, 9:15 AM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade39 min
Jun 23, 9:55 AM EDTSpecial Marine WarningMFL65 min
Jun 23, 10:45 AM EDTSpecial Marine WarningMFL60 min
Jun 23, 11:16 AM EDTHeat AdvisoryMFLCollier9 hr
Jun 23, 11:48 AM EDTSpecial Marine WarningMFL57 min
Jun 23, 1:10 PM EDTSpecial Weather StatementMFLCollier65 min
Jun 23, 1:17 PM EDTSpecial Weather StatementMFLGlades28 min
Jun 23, 1:21 PM EDTSpecial Marine WarningMFL24 min
Jun 23, 1:22 PM EDTSevere Thunderstorm WarningMFLGlades38 min
Jun 23, 1:36 PM EDTSpecial Marine WarningMFL54 min
Jun 23, 1:44 PM EDTSpecial Marine WarningMFL61 min
Jun 23, 2:01 PM EDTSevere Thunderstorm WarningMFLGlades, Hendry44 min
Jun 23, 2:20 PM EDTSevere Thunderstorm WarningMFLPalm Beach55 min
Jun 23, 2:42 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry63 min
Jun 23, 2:46 PM EDTSpecial Marine WarningMFL59 min
Jun 23, 3:03 PM EDTSpecial Weather StatementMFLPalm Beach57 min
Jun 23, 3:09 PM EDTSevere Thunderstorm WarningMFLBroward, Hendry, Palm Beach51 min
Jun 23, 3:19 PM EDTSpecial Weather StatementMFLPalm Beach56 min
Jun 23, 3:34 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach41 min
Jun 23, 3:35 PM EDTSpecial Marine WarningMFL55 min
Jun 23, 3:39 PM EDTSpecial Weather StatementMFLBroward66 min
Jun 23, 3:43 PM EDTSevere Thunderstorm WarningMFLCollier, Monroe62 min
Jun 23, 3:46 PM EDTSpecial Marine WarningMFL44 min
Jun 23, 3:53 PM EDTSevere Thunderstorm WarningMFLMiami-Dade52 min
Jun 23, 3:59 PM EDTSpecial Marine WarningMFL61 min
Jun 23, 4:09 PM EDTSpecial Marine WarningMFL66 min
Jun 23, 4:14 PM EDTSpecial Marine WarningMFL61 min
Jun 23, 4:18 PM EDTSpecial Weather StatementMFLMiami-Dade57 min
Jun 23, 4:23 PM EDTSpecial Marine WarningMFL97 min
Jun 23, 4:48 PM EDTAreal Flood AdvisoryMFLMiami-Dade57 min
Jun 23, 4:48 PM EDTSpecial Weather StatementMFLMiami-Dade42 min
Jun 23, 4:51 PM EDTSpecial Marine WarningMFL39 min
Jun 23, 4:54 PM EDTSpecial Marine WarningMFL96 min
Jun 23, 5:01 PM EDTSpecial Marine WarningMFL59 min
Jun 23, 5:52 PM EDTSpecial Marine WarningMFL113 min
Jun 23, 5:56 PM EDTSpecial Weather StatementMFLPalm Beach49 min
Jun 23, 6:33 PM EDTSpecial Weather StatementMFLBroward27 min
Jun 23, 6:40 PM EDTSpecial Marine WarningMFL65 min
Jun 23, 7:40 PM EDTSpecial Marine WarningMFL65 min
Jun 23, 7:49 PM EDTSpecial Weather StatementMFLPalm Beach56 min

Nearby

Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.